| Model Number |
01.12.31SN |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
| Date of Event |
08/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-aug-2022: lot 182707: 38 items manufactured and released on 20-jul-2018.Expiration date: 2023-07-11.No anomalies found related to the problem.To date, 29 items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 2 months after the primary surgery, revision was performed due to implant loosening probably caused by a suspected fracture in the femur bone.Any fracture was noticed during the primary surgery.During the revision surgery a fracture was noticed but the reason is unknown.The surgeon revised successfully the head with a ceramic head and stem with a quadra-c stem and implanted a competitor plate.
Additional Manufacturer Narrative
Corrected data d4: the correct device reference is (b)(6).G3: date received by manufacturer is 08-05-2022., h6: medical device proble code is 3003.Additional info d4: the device expires on 07-11-2023.